On three types of simplicial objects

S. Balcerzyk; Phan Chan; R. Kiełpiński

Fundamenta Mathematicae (1976)

  • Volume: 91, Issue: 2, page 145-160
  • ISSN: 0016-2736

How to cite


Balcerzyk, S., Chan, Phan, and Kiełpiński, R.. "On three types of simplicial objects." Fundamenta Mathematicae 91.2 (1976): 145-160. <http://eudml.org/doc/214921>.

author = {Balcerzyk, S., Chan, Phan, Kiełpiński, R.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {145-160},
title = {On three types of simplicial objects},
url = {http://eudml.org/doc/214921},
volume = {91},
year = {1976},

AU - Balcerzyk, S.
AU - Chan, Phan
AU - Kiełpiński, R.
TI - On three types of simplicial objects
JO - Fundamenta Mathematicae
PY - 1976
VL - 91
IS - 2
SP - 145
EP - 160
LA - eng
UR - http://eudml.org/doc/214921
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.